MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; STOPCOCK, I.V. SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; STOPCOCK, I.V. SET
Catalog Number 385151
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
"it was reported that the package was damaged and that air was leaking from the package.While storing the products, the packaging was squeezed, what made them notice that it really collapsed: air was leaving the package.They did a water test, and bubbles came out of the package.(see movie in email) when did the incident occur? - before use as also discussed over the phone with kim, we have the following situation before us: an oka nurse saw her colleague ¿stuffing¿ bd q-syte ref 385151 into a drawer, pressing the packs together and the air ¿disappearing¿.She put some packs on her desk and they slowly filled back with air afterwards (after a few hours/days: back bulging packs).I held that packaging under water and applied pressure and air bubbles effectively came through (see video - lot 5307254).Afterwards, i went to get a new pack in the economizer and this pack effectively came out of the box (overpack), i also submerged it in water and applied light pressure (so less pressure than in the video), air bubbles came out here too.Lot number 5274103.Doesn't seem okay to me?".

Brand Name
Q-SYTE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25162643
Report Number9610847-2026-00206
Device Sequence Number10642142
Product Code FPA
UDI-Device Identifier00382903851515
UDI-Public(01)00382903851515(11)251006(17)280930(10)5274103
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385151
Device Lot Number5274103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown